It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Schizophrenia Message Board


Schizophrenia Board Index


Hi all,

Two months ago, I switched my meds from geodon and lamictal to abilify. I am a bit anxious that some of my depression and lack of motivation have returned after getting off geodon and lamictal, which both have mood-buffering qualities. I liked the geodon/lamictal combo especially because neither cause any weight gain. The official studies say that abilify doesn't cause weight gain, but I've read otherwise from first person accounts, and am worried that I have been putting on a few new pounds (hope that doesn't continue). Another side effect of Abilify that I am worried about is the restlessness it causes. I have that can't-sit-still feeling more often than not which is pretty awful, esp. at work. So I'm also hoping that side effect will subside. I am sharper mentally on the Abilify, but that's not always for the best when it spills over into the emotional.

Good news: Qualitatively, the Abilify has almost entirely eliminated my voices. Now I come home and lay on the couch and just enjoy the peace and quiet, for the first time in 3 1/2 years. But it's hard to say whether the Abilify is working better in terms of managing other symptoms (I'm schizoaffective). I'm going back to the doctor this week, and am going to suggest going back on the geodon and lamictal, in combo with the Abilify.

Hope this helps. Would also like to hear some other people's experiences and opinions of this new drug.

Thanks





All times are GMT -7. The time now is 02:28 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!